# SDR TRBA2012024004

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 29,037 hours, 33,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AFT RT SIDE EMERGENCY EXIT LIGHT PLASTIC COVER WAS CRACKED. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED AFT RT SIDE EMERGENCY EXIT LIGHT COVER IAW CMM 33-51-22. THE ACFT WAS RETURNED TO SERVICE.
